BIBASIC SEQUENCES IN BANACH LATTICES, with V.G. Troitsky, J. of Functional Analysis, 278 (2020).

August 26, 2019 No Comments

Download PDF

bibasic_seq

NOTE ON UNIQUENESS OF THE ISOTROPIC SOLUTION OF THE 2D DOI-ONSAGER MODEL, with X. Yu.

December 5, 2017 No Comments

 

Download PDF

Undergraduate Research

COMPLETENESS OF UNBOUNDED CONVERGENCES, Proc. Amer. Math. Soc., 146 (2018) 3413 – 3423.

November 1, 2017 No Comments

 

 

Download PDF

utau3 final

METRIZABILITY OF MINIMAL AND UNBOUNDED TOPOLOGIES, with M. Kandić, J. Math. Anal. Appl., 466 (2018), no.1, 144-159.

September 14, 2017 No Comments

 

Download PDF

utau2 final2